# SDR 9900451227

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ALL FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED FIRST CLASS SECTION POWER SUPPLY AND BATTERY PACK, OPERATIONAL CHECK OK.
